Ural Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Mathematical Journal, 2021, Volume 7, Issue 2, Pages 43–50
DOI: https://doi.org/10.15826/umj.2021.2.003
(Mi umj148)
 

This article is cited in 1 scientific paper (total in 1 paper)

Unit and unitary Cayley graphs for the ring of Eisenstein integers modulo n

Reza Jahani-Nezhad, Ali Bahrami

Department of Pure Mathematics, Faculty of Mathematical Sciences, University of Kashan
Full-text PDF (138 kB) Citations (1)
References:
Abstract: Let En be the ring of Eisenstein integers modulo n. We denote by G(En) and GEn, the unit graph and the unitary Cayley graph of En, respectively. In this paper, we obtain the value of the diameter, the girth, the clique number and the chromatic number of these graphs. We also prove that for each n>1, the graphs G(En) and GEn are Hamiltonian.
Keywords: unit graph, unitary Cayley graph, Eisenstein integers, Hamiltonian graph.
Bibliographic databases:
Document Type: Article
Language: English
Citation: Reza Jahani-Nezhad, Ali Bahrami, “Unit and unitary Cayley graphs for the ring of Eisenstein integers modulo n”, Ural Math. J., 7:2 (2021), 43–50
Citation in format AMSBIB
\Bibitem{JahBah21}
\by Reza~Jahani-Nezhad, Ali~Bahrami
\paper Unit and unitary Cayley graphs for the ring of Eisenstein integers modulo $n$
\jour Ural Math. J.
\yr 2021
\vol 7
\issue 2
\pages 43--50
\mathnet{http://mi.mathnet.ru/umj148}
\crossref{https://doi.org/10.15826/umj.2021.2.003}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=MR4358912}
\elib{https://elibrary.ru/item.asp?id=47556640}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85124339699}
Linking options:
  • https://www.mathnet.ru/eng/umj148
  • https://www.mathnet.ru/eng/umj/v7/i2/p43
  • This publication is cited in the following 1 articles:
    1. S. Madhumitha, Sudev Naduvath, “Graphs Defined on Rings: A Review”, Mathematics, 11:17 (2023), 3643  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Ural Mathematical Journal
    Statistics & downloads:
    Abstract page:141
    Full-text PDF :116
    References:29
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025